International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1979 / Article

Open Access

Volume 2 |Article ID 428071 | https://doi.org/10.1155/S0161171279000405

Herbert Gajewski, "On an initial-boundary value problem for the nonlinear Schrödinger equation", International Journal of Mathematics and Mathematical Sciences, vol. 2, Article ID 428071, 20 pages, 1979. https://doi.org/10.1155/S0161171279000405

On an initial-boundary value problem for the nonlinear Schrödinger equation

Received22 Aug 1978

Abstract

We study an initial-boundary value problem for the nonlinear Schrödinger equation, a simple mathematical model for the interaction between electromagnetic waves and a plasma layer. We prove a global existence and uniqueness theorem and establish a Galerkin method for solving numerically the problem.

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views90
Downloads341
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.